# SDR 97ZZZM909

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC575
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J, R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL FROM MIQ TO POS, THE LEFT ENGINE DID NOT MAKE THE CHARTED TORQUE.  THE CAPTAIN ABORTED THE TAKEOFF.  THE ENGINE WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT.  (M)
